Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/4842
Title: О предельных циклах одной системы дифференциальных уравнений
Authors: Амелькин, В. В.
Жавнерчик, В. Э.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: May-2009
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2009. - N 2. - С. 90-93.
Abstract: The sufficient conditions of the existence of the limit cycles of the one two-dimensional dynamical system are obtained in this article. = Получены достаточные условия существования нескольких предельных циклов у одного класса двумерных динамических систем. Указана область расположения предельных циклов.
URI: http://elib.bsu.by/handle/123456789/4842
ISSN: 0321-0367
Appears in Collections:2009, №2 (май)

Files in This Item:
File Description SizeFormat 
21 АМЕЛЬКИН,.pdf350,44 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.